# SDR 04FDEA02270

- Difficulty date: July 28, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER SURFACE TRAILING EDGE PANEL FORWARD EDGE FOUND BULGING AT OUTBOARD OF NR 5 SPOILER XORS 827.  REMOVED AS PER SRM 51-21-01, VOLUME   II, MATERIAL THICKNESS=0.270, MATERIAL REMAINED=0.231, MATERIAL REMOVED=0.039 FOUND WITHIN LIMIT (0.054) AS PER SRM 57-20-00, FIGURE 16, VOLUME I, AREA REPROTECTED AS PER SRM 51-21-01, VOLUME II. ALSO FOUND WITHIN LIMIT AS PER FEDEX EA NR 1-5710-79802, LT REAR SPAR UPPER TEE CHORD AT XORS 795 - AFT FLANGE CORROSION   REPAIR.
